# SDR ASAA2018060764945

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,199 hours, 11,161 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Stop Pin
- Part number: 3400032060
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78472002, ON THE NR 2 ENGINE,  FOUND THE ELASTOMER STOP PINS ON THE RETAINING FLANGE DAMAGED.  ACFT GROUNDED.  REPLACED THE ELASTORMER STOP PINS.
